# SDR USAA2014011400001

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 18,788 hours, 6,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151GF BETWEEN FRAME 52 TO FRAME 56 & BETWEEN STRINGER 33R TO STRINGER 33L.  REPLACED AFT CARGO FLOOR PANEL 151GF IAW A321 AMM 53-42-14.
